Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 63, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jun 19, 2013, 8:38 AM CDT for Bates County, Vernon County, Missouri. It took effect at Jun 20, 2013, 5:30 AM CDT. It was in force for 63 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2013, 8:38 AM CDT (13:38 UTC)
- In effect from
- Jun 20, 2013, 5:30 AM CDT
- Expired
- Jun 22, 2013, 8:30 PM CDT
- In force
- 63 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bates County, MO, Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 87 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Osage River near Schell City (SCZM7).
- Action stage
- 28 ft
- Minor stage
- 30 ft
- Moderate stage
- 35 ft
- Major stage
- 45 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06918070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
255 WGUS43 KSGF 191338 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 838 AM CDT WED JUN 19 2013 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... OSAGE RIVER NEAR SCHELL CITY AFFECTING BATES AND VERNON COUNTIES. HEAVY RAINFALL OVER THE PAST FEW DAYS WILL CAUSE RIVER LEVELS TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC013-217-200138- /O.NEW.KSGF.FL.W.0063.130620T1030Z-130623T0130Z/ /SCZM7.1.ER.130620T1030Z.130621T0000Z.130622T0130Z.NO/ 838 AM CDT WED JUN 19 2013 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE OSAGE RIVER NEAR SCHELL CITY. * FROM LATE TONIGHT TO SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * FROM LATE TONIGHT TO SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 AM WEDNESDAY THE STAGE WAS 26.5 FEET. * FLOOD STAGE IS 30.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 30.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. * IMPACT...AT 31.0 FEET...FLOOD WATERS IMPACT LOW LYING AREAS WEST OF SCHELL CITY. COUNTY ROADS WEST AND NORTH OF ROUTE M BECOME FLOODED. THE FOUR RIVER CONSERVATION AREA 10 MILES WEST OF SCHELL CITY FLOODS. && LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415 $$
3 follow-up statements
812 WGUS83 KSGF 191639 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1139 AM CDT WED JUN 19 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE NEAR HORTON AFFECTING VERNON COUNTY. MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY. OSAGE RIVER NEAR SCHELL CITY AFFECTING BATES AND VERNON COUNTIES. HEAVY RAINFALL OVER THE PAST FEW DAYS HAS CAUSED RIVER LEVELS TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-200739- /O.CON.KSGF.FL.W.0059.000000T0000Z-130621T1200Z/ /HTNM7.1.ER.130616T0328Z.130619T1545Z.130620T1200Z.NO/ 1139 AM CDT WED JUN 19 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE NEAR HORTON. * AT 10:45 AM WEDNESDAY THE STAGE WAS 42.5 FEET. * FLOOD STAGE IS 41.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. && LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455 $$ MOC217-200739- /O.CON.KSGF.FL.W.0060.000000T0000Z-130623T1200Z/ /NVDM7.1.ER.130616T1615Z.130620T0000Z.130622T1200Z.NO/ 1139 AM CDT WED JUN 19 2013 THE FLOOD WARNING CONTINUES FOR THE MARMATON RIVER NEAR NEVADA. * AT 10:45 AM WEDNESDAY THE STAGE WAS 22.4 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 22.0 FEET...FLOOD WATERS IMPACT THE COUNTY ROAD WEST OF NEVADA AT THE GAGE SITE. && LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438 $$ MOC013-217-200739- /O.CON.KSGF.FL.W.0063.130620T1030Z-130623T0130Z/ /SCZM7.1.ER.130620T1030Z.130621T0000Z.130622T0130Z.NO/ 1139 AM CDT WED JUN 19 2013 THE FLOOD WARNING CONTINUES FOR THE OSAGE RIVER NEAR SCHELL CITY. * AT 10:45 AM WEDNESDAY THE STAGE WAS 27.0 FEET. * FLOOD STAGE IS 30.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 30.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. * IMPACT...AT 31.0 FEET...FLOOD WATERS IMPACT LOW LYING AREAS WEST OF SCHELL CITY. COUNTY ROADS WEST AND NORTH OF ROUTE M BECOME FLOODED. THE FOUR RIVER CONSERVATION AREA 10 MILES WEST OF SCHELL CITY FLOODS. && LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415 $$
068 WGUS83 KSGF 200105 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 805 PM CDT WED JUN 19 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE NEAR HORTON AFFECTING VERNON COUNTY MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY OSAGE RIVER NEAR SCHELL CITY AFFECTING BATES AND VERNON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-201605- /O.EXT.KSGF.FL.W.0059.000000T0000Z-130622T0200Z/ /HTNM7.1.ER.130616T0328Z.130620T0045Z.130621T0200Z.NO/ 805 PM CDT WED JUN 19 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE NEAR HORTON. * AT 7:45 PM WEDNESDAY THE STAGE WAS 42.8 FEET. * FLOOD STAGE IS 41.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE EVENING. && LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455 $$ MOC217-201604- /O.EXT.KSGF.FL.W.0060.000000T0000Z-130621T1845Z/ /NVDM7.1.ER.130616T1615Z.130619T1315Z.130620T1845Z.NO/ 805 PM CDT WED JUN 19 2013 THE FLOOD WARNING CONTINUES FOR THE MARMATON RIVER NEAR NEVADA. * AT 7:45 PM WEDNESDAY THE STAGE WAS 21.8 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * IMPACT...AT 22.0 FEET...FLOOD WATERS IMPACT THE COUNTY ROAD WEST OF NEVADA AT THE GAGE SITE. && LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438 $$ MOC013-217-201604- /O.EXT.KSGF.FL.W.0063.130621T0000Z-130622T0600Z/ /SCZM7.1.ER.130621T0000Z.130621T0000Z.130621T0600Z.NO/ 805 PM CDT WED JUN 19 2013 THE FLOOD WARNING CONTINUES FOR THE OSAGE RIVER NEAR SCHELL CITY. * AT 7:45 PM WEDNESDAY THE STAGE WAS 27.8 FEET. * FLOOD STAGE IS 30.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE TOMORROW EVENING. * IMPACT...AT 31.0 FEET...FLOOD WATERS IMPACT LOW LYING AREAS WEST OF SCHELL CITY. COUNTY ROADS WEST AND NORTH OF ROUTE M BECOME FLOODED. THE FOUR RIVER CONSERVATION AREA 10 MILES WEST OF SCHELL CITY FLOODS. && LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415 $$
579 WGUS83 KSGF 201341 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 841 AM CDT THU JUN 20 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY. OSAGE RIVER NEAR SCHELL CITY AFFECTING BATES AND VERNON COUNTIES. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE NEAR HORTON AFFECTING VERNON COUNTY. HEAVY RAINFALL OVER THE PAST FEW DAYS HAS CAUSED RIVER LEVELS TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-210441- /O.CON.KSGF.FL.W.0059.000000T0000Z-130622T0200Z/ /HTNM7.1.ER.130616T0328Z.130620T0500Z.130621T0200Z.NO/ 841 AM CDT THU JUN 20 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE NEAR HORTON. * AT 7:45 AM THURSDAY THE STAGE WAS 42.5 FEET. * FLOOD STAGE IS 41.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR THE GAGE SITE AND FARMLAND ALONG THE RIVER. && LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455 $$ MOC217-201411- /O.CAN.KSGF.FL.W.0060.000000T0000Z-130621T1845Z/ /NVDM7.1.ER.130616T1615Z.130619T1315Z.130620T1230Z.NO/ 841 AM CDT THU JUN 20 2013 THE FLOOD WARNING IS CANCELLED FOR THE MARMATON RIVER NEAR NEVADA. * AT 7:45 AM THURSDAY THE STAGE WAS 19.9 FEET. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.8 FEET BY TOMORROW MORNING. * IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS NEAR THE GAGE SITE AND AFFECTS LOW LYING AREAS ALONG THE RIVER. && LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438 $$ MOC013-217-201411- /O.CAN.KSGF.FL.W.0063.000000T0000Z-130622T0600Z/ /SCZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 841 AM CDT THU JUN 20 2013 THE FLOOD WARNING IS CANCELLED FOR THE OSAGE RIVER NEAR SCHELL CITY. * AT 7:45 AM THURSDAY THE STAGE WAS 28.0 FEET. * FLOOD STAGE IS 30.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 28.0 FEET. THE RIVER WILL FALL TO 27.0 FEET BY . * IMPACT...AT 30.0 FEET...FLOOD WATERS AFFECT THE SCHELL OSAGE CONSERVATION AREA, THE OLD RIVER ROAD NORTH OF SCHELL CITY AND LOST CREEK WEST OF SCHELL LAKE. FLOOD WATERS OVERFLOW THE MAIN RIVER CHANNEL AT THE GAGE SITE. && LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 19, 5:43 AM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jun 19, 5:43 AM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 543 AM CDT WED JUN 19 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 205 AM CDT WED JUN 19 2013 SUBTLE SHORTWAVE OVER THE CENTRAL HIGH PLAINS WILL SHIFT E-ESE INTO SE KS AND WESTERN MO BY LATE AFTERNOON/EARLY EVENING. PROGGED SOUNDINGS SHOW STEEP LOW LEVEL LAPSE RATES WITH UNCAPPED MLCAPE OF CLOSE TO 1000 J/KG (00Z NAM) DURING THIS TIME...SO AFTER YESTERDAY'S FUN...CERTAINLY SEEMS POSSIBLE TO HAVE SOME SCATTERED AFTERNOON PULSE CONVECTION SO HAVE SOME LOW END POPS TO COVER THIS. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 200 AM CDT WED JUN 19 2013 STILL LOOKS LIKE SOME CONVECTION WILL TRY TO EDGE SOUTHEAST INTO THE REGION LATE WED NIGHT AND ESPECIALLY THU AS A UPPER VORT MOVES ESE FROM KS INTO FAR SW MO LATE IN THE DAY. THE AIR MASS WILL BE SIMILAR TO WHAT WE EXPECT TO HAVE TODAY...SO EXPECT MORE OF THE SAME...POSSIBLY WITH MORE COVERAGE IN THE AFTERNOON WITH DAYTIME HEATING. AN AMPLIFIED WESTERN CONUS TROUGH AND A DOWNSTREAM UPPER RIDGE OVER OUR AREA WILL SET THE STAGE FOR A VERY WARM FRIDAY-WEEKEND PERIOD. AGAIN...CAN'T RULE OUT SOME ISOLATED AFTERNOON CONVECTION...BUT RIGHT UNDERNEATH AN UPPER RIDGE...WARMER MID LEVEL TEMPERATURES WILL BE A MORE HOSTILE ENVIRONMENT FOR UPDRAFTS. AFTERNOON HEAT INDEX VALUES WILL REACH THE MID 90S FOR MANY AREAS OVER THE UPCOMING WEEKEND. THE UPPER RIDGE IS PROGGED TO START TO BECOME SUPPRESSED TO THE SOUTH BY MON-TUE...BUT AT THIS POINT NOT ENOUGH TO MENTION SIGNIFICANT RAIN/TSTM CHANCES. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 539 AM CDT WED JUN 19 2013 GENERALLY VFR CONDITIONS AND LIGHT SOUTHEAST WINDS CAN BE EXPECTED OVER THE NEXT 24 HOURS. SIMILAR TO TUES...A FEW AFTERNOON THUNDERSTORMS WILL BE POSSIBLE TODAY IN A SCATTERED FASHION...AND HAVE UTILIZED A PROB30 GROUP DURING PEAK HEATING THIS AFTERNOON TO ACCOUNT. ANY ACTIVITY THAT DEVELOPS DURING THE AFTERNOON SHOULD DISSIPATE AFTER SUNSET TONIGHT. SOME THUNDERSTORM ACTIVITY MAY OCCUR WEST OF THE REGION LATE TONIGHT AND BEGIN TO APPROACH THE TERMINALS FROM THE WEST NEAR THE END OF THE TAF CYCLE. GIVEN REMAINING QUESTIONS OF LOCATION/TIMING/COVERAGE OF THIS ACTIVITY...HAVE LEFT THIS OUT OF THE TAFS FOR NOW. THIS POTENTIAL WILL BE MONITORED AND MAY NEED TO BE ADDED IN LATER FORECASTS. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...DSA LONG TERM...DSA AVIATION...BOXELL
Hazardous weather outlook, Jun 19, 5:31 AM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 531 AM CDT WED JUN 19 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 531 AM CDT WED JUN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED LIGHTNING RISK. DISCUSSION... SCATTERED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE WITH THE APPROACH OF A SUBTLE UPPER LEVEL DISTURBANCE IN CONJUNCTION WITH PEAK DAYTIME HEATING. A STRONG STORM OR TWO WILL BE POSSIBLE...BUT THE OVERALL RISK FOR SEVERE WEATHER WILL BE LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED STRONG TO SEVERE STORMS WITH HAIL AND LOCALLY DAMAGING WINDS WILL BE POSSIBLE THURSDAY WHERE ENOUGH HEATING AND INSTABILITY CAN DEVELOP. THE OVERALL BETTER CHANCES FOR THUNDERSTORMS ARE EXPECTED TO BE OVER SOUTHEAST KANSAS AND IN SOUTHWEST MISSOURI...MAINLY NORTHWEST OF A LINE FROM NEOSHO TO BOLIVAR TO VERSAILLES. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON A DAILY BASIS FRIDAY THROUGH MONDAY...MAINLY DURING THE AFTERNOON HOURS. AREAL COVERAGE OF THE STORMS IS EXPECTED TO BE VERY SPARSE WITH MOST AREAS REMAINING DRY. AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION FRIDAY AND REMAIN IN PLACE THROUGH EARLY NEXT WEEK. AFTERNOON HEAT INDEX VALUES IN THE MID AND UPPER 90S WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... A GENERAL ACTIVATION OF SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:08 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 37 min |
| Jun 18, 7:34 PM CDT | Special Weather Statement | SGF | Vernon | 56 min |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.